Ive recently been prescribed 20mg accutane. I've had Acne on my face, back, chest & shoulders since I was 13. I'm nearly 18 now. I've been taking doxycycline & tretinoin gel for the past couple months and I've been looking a lot better lately. I've already went through a "It gets worse before it gets better" phase with the doxycycline. So I was wondering how possible it is for my skin to really flare up and get a lot worse when I start accutane like it seems to for other people? I was thinking that because the doxy already put me through a bad break out that maybe it also cleared out a lot of the bacteria? It's important to me because acne has always made me self conscious. I dropped out of high school because of it. But recently I've started college to get my ged and have been having interviews for jobs too. If my face was to flare up really noticably bad while on this drug. I feel i'd be to embarrassed to keep going to school or still try to get a job.. Any advice or info is appreciated. Thanks
How bad will my acne get on accutane if I already been taking doxycycline ?
Question posted by Andru on 25 Jan 2016
Last updated on 10 May 2016
It's not an answer but I have been taking doxycycline for a few weeks now. I was just wondering how long the 'it gets worse before it gets better' phase lasts. Sorry I know it's not an answer but your help would be much appreciated.
Andru; Accutane well really make you have much more problems and lots of doctors can't prescribe it they have to be listed on the manufactures list due to all the side effects it can and well give you and the birth defects it has caused Talk with your doctor about it and what it does this is a highly restricted medication. And they well have all the info on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.